| Model Number |
400273 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/14/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported 60 bd perisafe¿ epidural mini-kits had deformed tubing.The following information was provided by the initial reporter: "after removing such problematic catheters, kinked catheter tubes are always noticeable.".
Additional Manufacturer Narrative
Investigation summary: there was no sample available but 1 photo was provided to bd for evaluation.Upon review of the photo, bd was able to confirm the reported issue.A review of the device history record was performed and no quality issues were found during production.Possible root cause is due to handling issues as this kind of failure may occur during use.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.At this time a capa is not needed.